Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

strongbadia5000

Veteran Member
  • Total Reviews

    6
  • Content Count

    124
  • Joined

  • Last visited

Community Reputation

12 Neutral

1 Follower

About strongbadia5000

  • Rank
    Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. I had no luck with retinoids and I felt they made my skin worse. I would stop using it if I were you. If you do try a new medication I would recommend testing it out on a section of your face (top right part of forehead etc) for a month or so to see how your skin reacts before using it all over your face.
  2. I only use it at night and it works for me. No one can tell you for sure how your skin will react so you just got to give it a shot and see how it works for you.
  3. Yes, acne is related to hormones and how your body responds to those hormones.
  4. It could be one of the things you are using on your skin is contributing to your problem. The tough thing is the only way to know for sure is to stop everything for a good month or two and see how your skin responds. You could try stopping all products on just one area of your face as a test. We get stuck in habits of using things and sometimes its tough to stop but you never know until you try.
  5. I really don't think you have to use the amount of BP that Dan recommends. I only use a very thin layer and it works fine for me and I have a lot less dryness and irritation. I would also avoid anywhere close to your eyes, nose and mouth as the skin is much more sensitive in those areas.
  6. If only there was a quick fix. I've been there man I feel your pain. The only thing that will make it go away is time. I can tell you that redness reducing eye drops can help minimize the redness. If you put a thin layer over top and then come back in 10 minutes and do it again the redness will go down a lot. You could also try a concealer. Or you could always just put a band aid over top of it.
  7. I'm trying to get up the courage to try a retinoid but it's hard reading so many horror stories. Does anyone have a positive experience using a retinoid that they can share especially one where it did not make their skin worse?
  8. Typical Derm not giving good directions when prescribing meds. I agree with what MissSac said but I would also add you may want to test it out by using it only on a part of your face (top left side of forehead or whatever) for a month to see what happens because retinoids are notorious for causing a negative reaction in some people. You will also hear some people say things have to get worse before they get better but I do not buy into that so if things really do get worse for you don't keep goi
  9. I did not like it. I believe my skin does not like fatty alcohols which are in Cetaphil.
  10. I use that moisturizer and have had no problems. I think that comedogenic ratings have to be taken with a grain of salt. The way they did those tests is nothing close to how people are actually using those ingredients. If you are worried though I would suggest using the moisturizer on a small part of your face for a while to see what the reaction is. Also, don't overdo it. My personal opinion is that if you use too much of something whatever it may be it can be problematic.
  11. I wish it were that simple. A cleanser is only going to remove the oil on your skin at that moment in time but the oil will come back during the day. There are a few drugs in development that are supposed to reduce oil production but as of now the only thing that actually does this is Accutane (if you are female you might also try an androgen blocker like spironalactone).
  12. I can tell you my experience but I am wondering what country do you live in because I imagine it could be different if you are not in the United States?
×